# SDR MALA070200

- Difficulty date: December 21, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 24,597 hours, 26,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

45 SMALL SPOTS OF CORROSION LOCATED ON LT FLAP PANEL 541AT BETWEEN WS99 AND WS113.  INSTALLED DOUBLER IAW MAL EO NR S57169.
